In this paper we obtain results of fixed and common fixed points for self-mappings satisfying a nonlinear contractive condition of Ciric-type in the framework of partial metric spaces. We also prove results of fixed point for self-mappings satisfying an ordered nonlinear contractive condition in the setting of ordered partial metric spaces.

Vetro, F., & Radenovic, S. (2012). Nonlinear psi-quasi-contractions of Ciric-type in partial metric spaces. APPLIED MATHEMATICS AND COMPUTATION, 219(4), 1594-1600 [0.1016/j.amc.2012.07.061].

Nonlinear psi-quasi-contractions of Ciric-type in partial metric spaces

VETRO, Francesca;
2012

Abstract

In this paper we obtain results of fixed and common fixed points for self-mappings satisfying a nonlinear contractive condition of Ciric-type in the framework of partial metric spaces. We also prove results of fixed point for self-mappings satisfying an ordered nonlinear contractive condition in the setting of ordered partial metric spaces.
Settore MAT/03 - Geometria
http://www.sciencedirect.com/science/article/pii/S0096300312007916
Vetro, F., & Radenovic, S. (2012). Nonlinear psi-quasi-contractions of Ciric-type in partial metric spaces. APPLIED MATHEMATICS AND COMPUTATION, 219(4), 1594-1600 [0.1016/j.amc.2012.07.061].
File in questo prodotto:
File Dimensione Formato  
Radenovic-FVetro.pdf

non disponibili

Descrizione: articolo principale
Dimensione 191.42 kB
Formato Adobe PDF
191.42 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/10447/73699
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 61
  • ???jsp.display-item.citation.isi??? 60
social impact